# SDR 2012FA0000837

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: General aviation
- Aircraft: N842E
- Make and model: Beech 1900D
- Aircraft serial: UE339
- Aircraft time: 10,377 hours, 9,255 cycles
- Engine: Pwa PT6A6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99420033
- Condition: Damaged
- Location: Zone 100
- Part time: 10,377 hours, 9,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORT, AFT FLANGE RIVETS WERE MISSING.  SUPPORT IS LOCATED BELOW THE CABIN FLOOR UNDER THE CENTER PEDESTAL.
